# SDR DL757953010

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, LIGHTNING DAMAGE ON UPPER LT SIDE OF FUSELAGE, STARTING JUST FORWARD OF THE L-2 DOOR AND GOING PAST THE AFT OVER WING EXIT.  BURNISHED AND DYE CHECKED ALL STRIKES, EXCEPT AT STATION 1000.  OK TO TREAT AND PAINT ALL EXCEPT STA 1000 AND 1040.  TREATED AND PAINTED, REWORKED RIVET HOLES AT STA 1000 AND 1040 PER SRM 53-00-01.  OK TO INSTALL FASTENERS STA 1000 AND 1040.  INSTALLED FASTENERS AND PAINTED REINSTALLED CEILING PANEL.
